| Model Number |
10FCC13 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Low Blood Pressure/ Hypotension (1914); Cough (4457)
| Date of Event |
01/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a pulse field ablation procedure, after two pulse trains, the patient experienced violent coughing, which required conversion to general anesthesia.When pulse field ablation (pfa) was attempted, the patient developed very low blood pressure.It was then intervened and treated.The left-sided ablation was abandoned, and they proceeded with right-sided flutter ablation using another company's catheter.It was later reported that the case was successfully completed with another manufacturer's radiofrequency (rf) catheter with monitored anesthesia care (mac).No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: product id: pscc100 product type: catheter product id: 900310 product type: integrated dilator/needle.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.